Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Any info on dysfunctional liver would be of

my SGOT/PT levels are very high (SGOT-402, SGPT-690)...even after I stopped ATT for endometrial Tb a month ago...whats wrong with me. I dont take alcohol I eat mostly health food (when not eating out) I excercise regularly (3 times a week) Total Bilirubin count was normal a month ago Other paramenters in my liver function test are normal I dont have fever...dont think I have jaundice or hepatitus MY BMI is 20
Asked On : Fri, 5 Feb 2010
Answers:  2 Views:  732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

An aspartate aminotransferase (AST) test measures the amount of this enzyme in the blood. AST is normally found in red blood cells,liver, heart, muscle tissue, pancreas, and kidneys. AST formerly was called serum glutamic oxaloacetic transaminase (SGOT). So damage to any of these organs or tisssues can cause abnormal levels of SGOT.

Answered: Sat, 6 Feb 2010
  User's Response
are u on any medicine ..... your appetite ? it ok ...if yes ... what were ur previous levels of sgot/pt ...... also get these repeated frm a different lab ---reputed lab .

at times jaundice due to drugs esp anti tubercular is hard to settle ... u need to avoid the hepatotoxic ones in future

You can contact me at: with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.

Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor